# SDR IPXA2019041984170

- Difficulty date: April 6, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 86,157 hours, 14,904 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Post
- Part number: ARC02954
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CR/H WING T/E SUPPORT POST IS CRACKED AT STA. XORS. 164.REMOVED, FABRICATED AND REPLACED R/H WING T/E SUPPORT POST IAW DWG. ARC0295 AND SRM51-33-01. (MINOR)
